Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/7905
Title: | Einstein Maxwell Equation On |
Authors: | Komrakov, B. |
Keywords: | ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика |
Issue Date: | 2001 |
Citation: | Komrakov, B. Einstein Maxwell Equation On / B. Komrakov // Lobachevskii Journal of Mathematics. - 2001. - Vol.8. - P.33-165. |
Abstract: | This paper presents the solutions of the Einstein Maxwell equation on all local four dimensional pseudo Riemannian homogeneous spaces and the complete local classi cation of four dimensional Einstein Maxwell ho mogeneous spaces with an invariant pseudo Riemannian metric of arbitrary signature. |
URI: | http://elib.bsu.by/handle/123456789/7905 |
Appears in Collections: | Статьи факультета прикладной математики и информатики |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Einstein-Maxwell equation on four-dimensional homogeneous spaces.PDF | 514,5 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.